# SDR ANCF2019021801

- Difficulty date: February 18, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Condition: Faulty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FEB 18. DURING DESC TO SKPS THE APU BLEED ON ECAM APPEARS AIR APU BLEED FAULT. CORRECTIVE ACTIONS: FEB 18. IN ACCORDANCE WITH MEL 36-12-01 CAT "C" THIS REPORT IS DEFERRED TO DMI W/O:2130037 CNMCC-2019-AV0925 FEB 21. IN ACCORDANCE WITH TSM 36-12-00-810-801-A FAILURE OF THE APU BLEED SUPPLY, STEP 4.B(1)(A) THE PREVIOUS LEGS REPORT SHOWS INLET PRESS XDCR (8048KM) FEB 26. IN ACCORDANCE WITH AMM 49-51-21 PB 401 CONF 16 TRANSDUCER -APU INLET PRESSURE WAS REPLACED AND APU SELF TEST WAS PERFORMED AND SATISFACTORY.
